Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 2:10 AM EDT for Cabell County, Wayne County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 2:10 AM EDT (06:10 UTC)
- Expired
- Jul 14, 2015, 5:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cabell County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 61 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:00 AM EDT | FLASH FLOOD | 2 W Milton, WV | JOHNS CREEK OUT OF ITS BANKS IN MILTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
352
WGUS51 KRLX 140610
FFWRLX
WVC011-099-140915-
/O.NEW.KRLX.FF.W.0048.150714T0610Z-150714T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
210 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL WAYNE COUNTY IN WEST VIRGINIA...
CENTRAL CABELL COUNTY IN WEST VIRGINIA...
* UNTIL 515 AM EDT
* AT 209 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. AN INCH OF RAIN CAN BE EXPECTED IN A VERY SHORT
PERIOD OF TIME. THE GROUND IS NEARLY SATURATED AND MUCH OF THIS
WILL FALL AS RUNOFF. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTINGTON...BARBOURSVILLE...KENOVA...CEREDO...ONA AND PEA RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF STREETS
AROUND HUNTINGTON. THE HIGHEST THREAT AREAS FOR FLOODING ARE THE
RAILROAD VIADUCTS AT 1ST...8TH...10TH...16TH AND 20TH STREETS. IN
ADDITION...THE RAILROAD VIADUCT AT 14TH STREET WEST MAY FLOOD.
FLOODING MAY ALSO BE OCCURRING ALONG 5TH AVENUE BETWEEN 24TH AND 25TH
STREETS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3840 8257 3840 8253 3843 8238 3844 8234
3845 8232 3847 8231 3848 8224 3840 8212
3837 8258 3841 8258
$$
302 follow-up statements
106
WGUS71 KRLX 140753
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT TUE JUL 14 2015
WVC011-099-140915-
/O.CON.KRLX.FF.W.0048.000000T0000Z-150714T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE WV-CABELL WV-
353 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
NORTH CENTRAL WAYNE AND CENTRAL CABELL COUNTIES...
AT 351 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN CONTINUES TO FALL
ACROSS THE WARNED AREA. FLASH FLOODING IS ONGOING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HUNTINGTON...BARBOURSVILLE...KENOVA...CEREDO...ONA AND PEA RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF STREETS
AROUND HUNTINGTON. THE HIGHEST THREAT AREAS FOR FLOODING ARE THE
RAILROAD VIADUCTS AT 1ST...8TH...10TH...16TH AND 20TH STREETS. IN
ADDITION...THE RAILROAD VIADUCT AT 14TH STREET WEST MAY FLOOD.
FLOODING MAY ALSO BE OCCURRING ALONG 5TH AVENUE BETWEEN 24TH AND 25TH
STREETS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3840 8257 3840 8253 3843 8238 3844 8234
3845 8232 3847 8231 3848 8224 3840 8212
3837 8258 3841 8258
$$
09311
WGUS71 KRLX 140907
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
507 AM EDT TUE JUL 14 2015
WVC011-099-140915-
/O.EXP.KRLX.FF.W.0048.000000T0000Z-150714T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE WV-CABELL WV-
507 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL WAYNE AND CENTRAL CABELL
COUNTIES WILL EXPIRE AT 515 AM EDT...
THE RAIN HAS COME TO AN END AND EMERGENCY MANAGEMENT OFFICIALS
REPORT FLOOD WATERS HAVE RECEDED IN MOST LOCATIONS. HOWEVER...THERE
ARE STILL A FEW AREAS EXPERIENCING MINOR WATER ISSUES.
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3840 8257 3840 8253 3843 8238 3844 8234
3845 8232 3847 8231 3848 8224 3840 8212
3837 8258 3841 8258
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:06 AM EDT, 4 minutes earlier.
Area forecast discussion, Jul 14, 2:06 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
206 AM EDT TUE JUL 14 2015
.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY.
WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER
BY THE END OF THE WORKWEEK.
&&
.NEAR TERM /THROUGH TODAY/...
MESOSCALE UPDATE
800 PM UPDATE...
BEGINNING TO QUIET DOWN AFTER AN ACTIVE AFTERNOON. BOW ECHO LINE
MOVED QUICKLY ACROSS THE AREA THIS AFTN PRODUCING POCKETS OF TREE
DAMAGE. COULDNT FIND ANY ASOS OR MESONETS IN OUR AREA THAT
RECORDED GUSTS PAST 48 MPH. NEEDLESS TO SAY...EVEN THESE WINDS ARE
MORE THAN ENOUGH TO TOPPLE SOME TREES GIVEN HOW WET OUR SOILS ARE.
ALLOWED THE SVR WATCH TO EXPIRE ON TIME. CLEANED UP THE PRODUCTS
TO REFLECT THIS.
CONCERNING THE FLASH FLOOD WATCH...IT CONTINUES THRU TUESDAY. EVEN
AN INCH OF RAIN CAUSED PROBLEMS ACROSS THE AREA WITH A FEW CREEKS
COMING OUT OF THEIR BANKS ALONG WITH SOME STREET FLOODING.
AS FOR THE REST OF THE NIGHT...WILL BE LOOKING UPSTREAM TO SEE
JUST HOW MUCH DEVELOPMENT OCCURS OVER THE NEXT FEW HRS IN THE
UPPER MIDWEST WITH S/W TROF INTERACTING WITH AN IMPRESSIVE NW TO
SE LLVL THETA E GRADIENT OVER THE OH VALLEY...GENERALLY JUST W OF
OUR CWA. NAM SEEMS OVERLY AGGRESSIVE WITH DEVELOPMENT TONIGHT
WITH QUITE A BIT OF PRECIP BACK INTO THE AREA. GIVEN HOW WORKED
OVER OUR AIRMASS IS...WOULD THINK MUCH OF THE CONVECTION WOULD
SNIFF OUT THE MORE UNSTABLE AIR IN C KY VS IN OUR NECK OF THE
WOODS. THE HRRR IS A LITTLE MORE TAME OVER THE PAST FEW RUNS...BUT
EVEN IT PUTS A HVY RAIN THREAT OVER THE AREA LATE TONIGHT. HAVE
ALLOWED HIGHER POPS TO WORK IN TO FOLLOW THIS FEATURE ACROSS LATE
TONIGHT. HOWEVER THE MAGNITUDE AND COVERAGE REMAIN A LOW
CONFIDENCE FCST ATTM.
PREVIOUS DISCUSSION BELOW...
NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.
HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING. THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE. IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.
NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.
&&
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
COLD FRONT SHOULD MOVE THROUGH FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY MORNING. MAIN PRECIPITATION WITH THIS WILL OCCUR TUESDAY
NIGHT...AND THEN TAPER OFF THROUGH THE DAY ON WEDNESDAY. MAIN SHOT
OF HEAVY RAIN WOULD ALSO BE EARLY ON TUESDAY NIGHT WITH QPF NEARING
1 INCH ACROSS THE SOUTHERN COAL FIELDS. COORDINATED WITH NEAR TERM
FORECASTER ON FLASH FLOOD WATCH VALID UNTIL 03Z WEDNESDAY. HIGH
PRESSURE THEN TAKES OVER WEDNESDAY NIGHT INTO THURSDAY NIGHT
PROVIDING DRYER WEATHER.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
06Z TUESDAY THRU 06Z WEDNESDAY...
CONVECTIVE COMPLEX ROLLING SOUTHEAST ACROSS THE AREA 06Z-13Z WITH
GENERAL MVFR/IFR CONDITIONS IN HEAVY RAIN...EXITING PKB AROUND 08Z
AND BKW AROUND 13Z. BEHIND THE COMPLEX...GENERAL MVFR TO IFR
CEILINGS AND VSBY. AFTER 13Z...IMPROVING TO VFR SCT CLOUDS BY
AROUND 15Z. AFTER 20Z ANOTHER CONVECTIVE COMPLEX...WITH SEVERE
THUNDERSTORMS POSSIBLE...WILL DROP IN FROM THE NORTH...AND
ROLLING SOUTH THRU THE END OF PERIOD. BEHIND THIS COMPLEX GENERAL
MVFR CEILINGS.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
WEDNESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG OVERNIGHT MAY
VARY...AND TIMING OF IMPROVEMENT MAY BE FASTER TUESDAY MORNING.
TUESDAY AFTERNOON STORMS MAY BE FASTER.
AFTER 06Z WEDNESDAY...IFR CONDITIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS IN THE SOUTH TUESDAY EVENING. LOCALLY IFR
IN STRATUS POSSIBLE ELSEWHERE LATER TUESDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.
&&
SYNOPSIS...KTB/MZ
NEAR TERM...KTB/30
SHORT TERM...MZ/26
LONG TERM...JB/MZ
AVIATION...JMVHazardous weather outlook, Jul 13, 8:08 PM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 808 PM EDT MON JUL 13 2015 KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029- 033>038-150015- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER- 808 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ010-011-019-020-030>032-039-040-046-047-150015- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS- HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 808 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 13, 10:56 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 8 SE JACKSON 38.96N 82.52W
07/13/2015 E0.88 INCH JACKSON OH PUBLIC
&&
EVENT NUMBER RLX1501655
COOPERLocal storm report, Jul 14, 12:35 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1235 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM FLASH FLOOD 5 WSW OAK HILL 38.87N 82.65W
07/14/2015 JACKSON OH 911 CALL CENTER
FLOODING AROUND THE JUNCTION OF CR-83 AND CR-54.
&&
EVENT NUMBER RLX1501656
COOPERLocal storm report, Jul 14, 12:38 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1238 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM FLASH FLOOD 5 NW OAK HILL 38.95N 82.64W
07/14/2015 JACKSON OH 911 CALL CENTER
HORTON SISTERS RD AT 4 MILE ROAD CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER RLX1501657
COOPERLocal storm report, Jul 14, 2:04 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
204 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD OAK HILL 38.90N 82.57W
07/14/2015 JACKSON OH 911 CALL CENTER
WATER RESCUES OCCURRING NEAR OAK HILL DUE TO FLASH
FLOODING.
&&
EVENT NUMBER RLX1501659
COOPERLocal storm report, Jul 14, 2:05 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
205 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD COALTON 39.11N 82.61W
07/14/2015 JACKSON OH 911 CALL CENTER
ROADS NEAR COALTON IMPASSIBLE DUE TO FLASH FLOODING.
&&
EVENT NUMBER RLX1501660
COOPERLocal storm report, Jul 14, 2:06 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
206 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM FLASH FLOOD 7 NW COALTON 39.19N 82.71W
07/14/2015 JACKSON OH 911 CALL CENTER
ROADS IN AND NEAR RAY IMPASSIBLE DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1501661
COOPERThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:30 AM EDT | Flash Flood Warning | RLX | Mason | 6 hr |
| Jul 14, 1:51 AM EDT | Flash Flood Warning | RLX | Boone, Cabell, Jackson, Kanawha, Mason, Putnam and 1 more | 5 hr |
| Jul 14, 2:23 AM EDT | Flash Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more | 4 hr |
| Jul 14, 2:48 AM EDT | Flash Flood Warning | RLX | Jackson | 3 hr |
| Jul 14, 3:21 AM EDT | Flash Flood Warning | RLX | Boone, Clay, Fayette, Kanawha, Logan, McDowell and 5 more | 6 hr |
| Jul 14, 4:18 AM EDT | Flash Flood Warning | RLX | McDowell | 3 hr |
| Jul 14, 6:05 AM EDT | Flash Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more | 6 hr |
| Jul 14, 3:52 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Pleasants, Ritchie, Wirt, Wood | 53 min |
| Jul 14, 3:59 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 61 min |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 63 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Harrison, Jackson, Lewis and 5 more | 56 min |
| Jul 14, 4:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane | 15 min |
| Jul 14, 4:51 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane | 54 min |
| Jul 14, 4:56 PM EDT | Flash Flood Warning | RLX | Cabell, Mason, Putnam | 4 hr |
| Jul 14, 5:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Wayne | 64 min |
| Jul 14, 5:18 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Braxton, Calhoun, Clay, Gilmer, Jackson and 5 more | 57 min |
| Jul 14, 5:43 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 62 min |
| Jul 14, 5:48 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Gilmer, Kanawha, Lewis and 5 more | 57 min |
| Jul 14, 5:54 PM EDT | Flash Flood Warning | RLX | Lincoln, Wayne | 4 hr |
| Jul 14, 6:06 PM EDT | Flash Flood Warning | RLX | Boone, Kanawha, Logan, Mingo | 4 hr |
| Jul 14, 6:23 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Randolph, Webster | 67 min |
| Jul 14, 6:35 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 4 more | 55 min |
| Jul 14, 6:59 PM EDT | Flash Flood Warning | RLX | McDowell, Wyoming | 4 hr |
| Jul 14, 6:59 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Logan, McDowell, Mingo, Raleigh, Wyoming | 61 min |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.